# SDR AALA201604199012

- Difficulty date: April 6, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279055203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK ON SEGMENT FWD FRAME ON EMER EXIT DOOR 833 AT BEAM 4.  REPLACED SEGMENT FWD FRAME ON EMER EXIT DOOR 833 IAW SRM 51-72-11 & DWG D52279040.
